• Alexandria Alexandria
    January 01, 2010
    Why does my blood pressure rise and fall dramatically in a short time period?
    Alexandria Alexandria
    January 01, 2010

    I have been battling high blood pressure for several years, but ALL the medicines my doctor gives me have terrible side effects.  First of all, with all statins, my muscles became so weak I could hardly get out of the bath tub or roll over in bed.  Secondy,  my skin became so sensitive, I felt like I had a sunburn and couldn't lean again the seat in the car, when I was driving.  Also, the amount of urine decreased dramatically, but when I told me doctor, he just kept telling me to take my water pill which I was already taking.  Then, finally, with the last of many medications, I was put on another pill, which caused memory problems.  I simply could not remember the names of nouns in a sentence.  My doctor was about to have me hospitalized for "confusion", but there were no beds.  I went off the pills and the memory gradually improved.  When I stay TOTALLY away from salt, and lose weight, the blood pressure drops some, but it is hard to eat regularly with absolutely no salt.  I am frustrated with everything and feel that my doctor doesn't consider the causes or the real consequences.  He just wants to push yet another pill.

    READ MORE

FROM OUR EXPERTS

  • Lisa Nelson
    Health Pro
    January 04, 2010
    Lisa Nelson
    Health Pro
    January 01, 2010

    Hi Alexandria,

     

    Maybe it'd be best to look for a new doctor who understands your end goal of managing your condition through diet/lifestyle changes to reduce the need for (or even eliminate) medications.

     

    All the best,

    Lisa Nelson RD

    7 Natural Ways to Lower Blood Pressure


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.